Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

How to lose weight quickly? Does Dytor-10mg have any side effects?

What is the best way to loose weight at the earliest,i kindly request you can you pls mention me some pills without side effect.I m find it very difficult being overweight .Awaiting for your reply at the earliest.SIr one of my neibhour told that Dytor-10 mg tablet is good in removing excess water from the body can i know will that be useful or will it have any side effect, pls do let me know your result. Rgds, Maria.
Asked On : Thu, 21 Feb 2013
Answers:  2 Views:  468
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

There are only two ways to lose weight, one is by eating healthy and right and the other is to exercise regularly. Dytor is a medication that is called a diuretic or in other words is used to clear out the extra fluid in your body and so it is not a healthy medication unless you have water logging and hypertension due to the same. Dytor does not really help with weight loss actually, you only lose water not the lipds that are actually harmful for your body.

I hope this helped. Take care and have a lovely day!
Answered: Sat, 13 Apr 2013
I find this answer helpful
General & Family Physician Dr. Mukesh Kumar's  Response

kindly do not take any medication for losing weight, dytor is a diuretic given to hypertensive patient. you should not be taking it because it will have side effect and its not going to help you lose weight.calculate your ideal weight first so you will know how much to lose. your ideal weight will be your height in cms minus 100. this should be your approximate weight.

now make a diet chart your self i will help you in that by giving some instructions
Answered: Mon, 15 Apr 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor